| Catalog Number |
364956 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® urine complete cup kit, the soap towelettes in 20 kits were dry.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
D4.Medical device lot#: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® urine complete cup kit the soap towelettes in 20 kits were dry.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary : bd had not received any samples or photos for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: defective product/component.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.